Skip navigation

Please use this identifier to cite or link to this item:
Title: Positive semigroups and perturbations of boundary conditions
Authors: Gwiżdż, Piotr
Tyran-Kamińska, Marta
Keywords: Positive semigroup; Perturbation of boundary conditions; Steady state; Cell cycle models
Issue Date: 2019
Citation: Positivity, Vol. 23, iss. 4 (2019), s. 921–939
Abstract: We present a generation theorem for positive semigroups on an L1 space. It provides sufficient conditions for the existence of positive and integrable solutions of initialboundary value problems. An application to a two-phase cell cycle model is given.
DOI: 10.1007/s11117-019-00644-w
ISSN: 1572-9281
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Gwizdz_Positive_semigroups_and_perturbations.pdf501,24 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons